MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035 PTA CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035 PTA CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U357554
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported malfunctions, the devices were returned to bd for evaluation.The company is still investigating the issue at this time.The devices are labeled for single use.
 
Event or Problem Description
This report summarizes two (2) malfunctions.A review of the reported information indicated that model u357554 pta balloon dilatation catheter allegedly experienced a material rupture.This information was received from various sources.Each malfunction involved a patient with no known impact to the patient.The patients' age, weight, and gender were not provided.
 
Additional Manufacturer Narrative
H10: of the two reported malfunctions, one was reassessed for reportability and determined to be no longer reportable.The lot number for the malfunction was provided and a lot history review was performed.The device was returned for the remaining malfunction, the investigation is confirmed for material rupture.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.H10: g4 h11: h6(results, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ULTRAVERSE 035 PTA CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8812542
Report Number2020394-2019-01669
Device Sequence Number2536725
Product Code LIT
UDI-Device Identifier00801741092459
UDI-Public(01)00801741092459
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU357554
Device Catalogue NumberU357554
Device Lot NumberCMCY0384, CMDP0175
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date07/22/2019
Supplement Report FDA Received Date10/14/2019
Patient Sequence Number1